Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 145, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 11, 2008, 6:05 AM CDT for Holt County, Missouri; Doniphan County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2008, 6:05 AM CDT (11:05 UTC)
- Expired
- Jun 11, 2008, 6:30 AM CDT
- In force
- 25 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Doniphan County, KS, Holt County, MO
The radar
The Topeka radar (KTWX), 133 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 11.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -378 J/kg
- Mixed-layer LCL
- 1703 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 111105 SVREAX KSC043-MOC087-111130- /O.NEW.KEAX.SV.W.0145.080611T1105Z-080611T1130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 605 AM CDT WED JUN 11 2008 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DONIPHAN COUNTY IN NORTHEAST KANSAS EXTREME SOUTHEASTERN HOLT COUNTY IN NORTHWEST MISSOURI * UNTIL 630 AM CDT * AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIGHLAND...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TROY BY 625 AM CDT. THE TOWNS OF BENDENA AND FANNING ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. LAT...LON 3993 9502 3970 9499 3973 9534 3991 9534 TIME...MOT...LOC 1105Z 271DEG 22KT 3981 9527 $$ 21
3 follow-up statements
000
WWUS53 KEAX 111113
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
613 AM CDT WED JUN 11 2008
KSC043-MOC087-111130-
/O.CON.KEAX.SV.W.0145.000000T0000Z-080611T1130Z/
DONIPHAN KS-HOLT MO-
613 AM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOLT AND DONIPHAN COUNTIES UNTIL 630 AM CDT...
AT 610 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HIGHLAND...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TROY BY 625 AM CDT.
THE TOWN OF FANNING IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3985 9502 3970 9499 3975 9529 3991 9530
3991 9524 3992 9523 3992 9507 3993 9502
TIME...MOT...LOC 1113Z 271DEG 22KT 3981 9521
$$
21000
WWUS53 KEAX 111123
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
623 AM CDT WED JUN 11 2008
KSC043-MOC087-111130-
/O.CON.KEAX.SV.W.0145.000000T0000Z-080611T1130Z/
DONIPHAN KS-HOLT MO-
623 AM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOLT AND CENTRAL DONIPHAN COUNTIES UNTIL 630 AM CDT...
AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TROY...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TROY BY 630 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3985 9502 3970 9499 3975 9529 3991 9530
3991 9524 3992 9523 3992 9507 3993 9502
TIME...MOT...LOC 1123Z 271DEG 22KT 3981 9513
$$
21000
WWUS53 KEAX 111129
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 AM CDT WED JUN 11 2008
KSC043-MOC087-111139-
/O.EXP.KEAX.SV.W.0145.000000T0000Z-080611T1130Z/
DONIPHAN KS-HOLT MO-
629 AM CDT WED JUN 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT AND CENTRAL
DONIPHAN COUNTIES WILL EXPIRE AT 630 AM CDT...
AT 625 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3985 9502 3970 9499 3975 9529 3991 9530
3991 9524 3992 9523 3992 9507 3993 9502
TIME...MOT...LOC 1129Z 271DEG 22KT 3981 9508
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:05 AM CDT, 2 hours earlier.
Area forecast discussion, Jun 11, 4:05 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 AM CDT WED JUN 11 2008
.DISCUSSION...
VERY COMPLICATED FORECAST THIS MORNING...AS MANY FACETS IN BOTH THE
SYNOPTIC SCALE AND MESOSCALE NOT HANDLED AT ALL WELL BY
DETERMINISTIC MODELS. INITIAL CONVECTIVE CLUSTER WHICH BEGAN AS ONE
LARGE SUPERCELL OVER WEST CENTRAL KANSAS LAST EVENING...NOW HAS
PROGRESSED INTO ERN KANSAS DESPITE OUTRUNNING THE BEST COMBINATION
OF INSTABILITY AND LIFT. APPARENTLY...THIS ACTIVITY IS ON THE
LEADING EDGE OF THE LLJ AXIS WHICH HAS GRADUALLY SHIFTED EAST
OVERNIGHT...HOWEVER THE BEST THETA-E ADVECTION ON THE TRUE NOSE OF
THE JET LIES MORE TOWARDS ERN NEBRASKA...WHERE ALL DETERMINISTIC
MODELS HAVE FOCUSED A CONVECTIVE RESPONSE...AS OPPOSED TO WRN
MISSOURI WHERE NO MODEL HAS INDICATED ANY SIGNIFICANT PROBABILITY OF
PRECIP. REGARDLESS...MESOANALYSIS INDICATES A VERY TIGHT GRADIENT OF
INSTABILITY AND H8 MOISTURE AXIS...ESSENTIALLY LINED RIGHT ALONG THE
CWA BOUNDARY...THUS THINK BULK OF THE ACTIVITY WILL DEGRADE MORE
INTO SHOWER ACTIVITY THROUGH THE EARLY MORNING HOURS BEFORE
ESSENTIALLY EVAPORATING...WITH ONLY FAR NORTHWEST AND NORTH CENTRAL
COUNTIES ABLE TO SUSTAIN MORE ROBUST CONVECTION.
ATTENTION THEN TURNS TO LATE THIS AFTERNOON AND EVENING ACROSS ERN
NEBRASKA/WRN IOWA WHERE VERY INTENSE THUNDERSTORM INITIATION IS
EXPECTED IN A REGION OF MODERATE INSTABILITY AND STRONG SHEAR
PARAMETERS (IN BOTH SPEED AND DIRECTION). IT WOULD NOT BE
UNREASONABLE TO EXPECT SOME THUNDERSTORM ACTIVITY TO LEAK INTO FAR
NORTHEAST KANSAS AND NORTHWEST MISSOURI...AS CINH BECOMES RATHER
WEAK AND LARGE SCALE DEEP DYNAMICAL LIFT INCREASES. GIVEN SBCAPES
AOA 2000 J/KG...0-3KM SRH IN EXCESS OF 300 M2/S2...AND LCL HEIGHTS
AROUND 1K METERS...INDIVIDUAL SUPERCELLS WOULD BE EXPECTED WITH ALL
MODES OF SEVERE WEATHER POSSIBLE...BEFORE THE MAIN FOCUS WOULD SHIFT
BACK WEST TOWARDS A DEVELOPING SQUALL LINE/MCS ALONG THE TRUE
SYNOPTIC SCALE FRONT. THEN...CONCERN SHIFTS FROM SEVERE WEATHER TO
FLOODING WITH THE ORGANIZED CONVECTIVE SYSTEM...AS PROPAGATION
VECTORS WOULD INITIALLY ENCOURAGE REPEATED TRAINING ECHOES FROM
NORTH CNTRL KANSAS THROUGH CNTRL IOWA...BEFORE TAKING A SLIGHT
SOUTHEAST SHIFT. WITH FLASH FLOOD GUIDANCE QUITE LOW GIVEN RECENT
RAINFALL...FEEL ENOUGH EVIDENCE EXISTS TO NECESSITATE A WATCH ACROSS
FAR NORTHWEST MISSOURI TONIGHT.
AS INITIAL SHORTWAVE AND CONVECTIVE SYSTEM SHIFTS NORTHEAST THURSDAY
MORNING...THE EFFECTIVE FRONT IS EXPECTED TO ALIGN THROUGH THE
NORTHWEST QUARTER OF MISSOURI...WITH THE POSSIBILITY OF CONVECTION
CONTINUING TO PERCOLATE ALONG THE FRONT THROUGH THE MORNING HOURS
WITH THE LLJ DIRECTED MORE TOWARD THE NORTHEAST...AND WEAK
ISENTROPIC LIFT INDICATED BY MODEL FORECASTS. MAY END UP SEEING MORE
CLOUD COVER THURSDAY THAN FIRST ANTICIPATED...AND HAVE KNOCKED HIGH
TEMPS BACK JUST A LITTLE...THOUGH NOT AS AGGRESSIVELY AS THE MAV
GUIDANCE. THIS MAY ULTIMATELY LIMIT POTENTIAL INSTABILITY AHEAD OF
THE SAGGING COLD FRONT...HOWEVER ENOUGH CONVERGENCE...UPPER LEVEL
LIFT...AND MODEST INSTABILITY SHOULD BE PRESENT TO ALLOW FOR RENEWED
CONVECTION DURING THE AFTERNOON HOURS. VERY SIMILAR TO THE LAST
SEVERAL FRONTAL BOUNDARIES HEADING SOUTH THROUGH CNTRL
MISSOURI...BOUNDARY LAYER WINDS VEER AND WEAKEN ALONG THE
FRONT...AND WHILE BULK LAYER SHEAR REMAINS SUFFICIENT FOR ORGANIZED
UPDRAFTS...LOW LEVEL SHEAR LEAVES MUCH TO BE DESIRED...AND
CONVECTION SHOULD QUICKLY TRANSITION INTO BOW SEGMENTS AND LINES
EARLY IN THE EVENING. CONVECTIVE COLD POOL GENERATION SHOULD ALLOW
FOR A GENEROUS SOUTHWARD PROPAGATION TO THE SYSTEM...AND WHILE
PRECIPITATION EFFICIENCIES SHOULD BE RATHER GOOD...LEADING TO
LOCALIZED HEAVY RAINFALL...RIGHT NOW THE OVERALL SYNOPTIC/MESOSCALE
SETUP DOES NOT LOOK LIKE A WIDESPREAD EXCESSIVE RAINFALL EVENT. WILL
NEED TO WATCH THE EVOLUTION OF THIS SITUATION CLOSELY...HOWEVER AS
FLASH FLOOD GUIDANCE IS VERY LOW FOR MANY COUNTIES (AS LOW AS 1.1
INCHES IN 3 HOURS) AND HEADWATER GUIDANCE FOR AREA RIVERS ALSO VERY
LOW (0.5 INCHES FOR SOME BASINS)...INDICATING FLOODING MAY BECOME A
CONCERN EVEN IN A SMALL CONCENTRATED AREA OF MARGINALLY HEAVY
RAINFALL.
WEATHER CONDITIONS SHOULD BEGIN TO CLEAR BY FRIDAY EVENING...WITH
THE CONVECTIVE SYSTEM PUSHING WELL SOUTH OF THE AREA...AND FLOW
ALOFT BECOMING MORE NWLY. SPECTACULAR WEATHER DAY EXPECTED SATURDAY
WITH LOWER DEWPOINTS...AND A LIGHT REFRESHING BREEZE. HAVE STARTED
TO REINTRODUCE SOME SMALLER POPS SUNDAY AFTERNOON...AS OVERALL FLOW
REGIME WOULD SUPPORT HIGH PLAINS MCS GENERATION ROLLING DOWN THE
MISSOURI RIVER VALLEY...THOUGH CONFIDENCE IN TIMING AND PLACEMENT
NOT HIGH ENOUGH TO JUSTIFY A MORE SIGNIFICANT MENTION AT THIS TIME.
21
&&
.AVIATION...
SMALL CONVECTIVE COMPLEX ACROSS CNTRL KANSAS CONTINUES TO MAINTAIN
ITS IDENTITY...THOUGH THE ERN EDGE APPEARS TO GRADUALLY DECAY AND
BUILD MORE SOUTH AS ATM OVER TERMINAL CORRIDOR LESS FAVORABLE FOR
CONVECTIVE SUSTENANCE. WILL INCLUDE A VCSH MENTION FOR FIRST FEW
HOURS AS SOME ELEVATED VIRGA MAY EVENTUALLY REACH THE SFC...BUT
THINKING THAT TS WILL EITHER COMPLETELY DETERIORATE BY THE TIME ITS
GETS CLOSER TO TERMINALS...OR SLIDE FAR ENOUGH SOUTH. BOUNDARY LAYER
WINDS ALREADY MIXING EFFICIENTLY AS SFC PRESSURE GRADIENT
INCREASES...AND FEEL LLWS MENTION NOT WARRANTED AT THIS POINT.
OTHERWISE...WATCHING UPSTREAM MVFR CIGS BEGIN TO SURGE NORTH WITH
LLJ AXIS ACROSS CNTRL KANSAS. MODEL FORECAST SOUNDINGS GIVE ONLY A
SLIGHT HINT OF SUCH CIGS REACHING TERMINALS BY 12Z...WITH NUMERICAL
GUIDANCE SHOWING NO INDICATION. GIVEN THE EXPANSE AND FORECAST OF
LLJ AXIS SHIFTING EWD THROUGH THE OVERNIGHT...FELT AT LEAST A TEMPO
MENTION WAS NECESSARY...AND MAY NEED AN UPDATE TO LEAD INTO A
PREDOMINANT GROUP IF SATELLITE TRENDS CONTINUE. ANY CIGS AROUND
SUNRISE SHOULD MIX OUT WITH DAYTIME HEATING...AND EXPECT VFR
CONDITIONS THROUGH THE REMAINDER OF THE TAF PERIOD...ALBEIT WITH
VERY BREEZY BOUNDARY LAYER WINDS.
21
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO 7 AM THURSDAY FOR
MOZ001-MOZ002-MOZ011..
KS...NONE.Hazardous weather outlook, Jun 11, 5:56 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 556 AM CDT WED JUN 11 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 556 AM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL COVER AN AREA ALONG AND WEST OF THE INTERSTATE 35 CORRIDOR THIS MORNING. WHILE ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THESE STORMS COULD CONTAIN SMALL HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. SEVERE THUNDERSTORMS ARE EXPECTED TO FORM ACROSS EASTERN NEBRASKA AND WESTERN IOWA THIS AFTERNOON...WITH THE POSSIBILITY THAT A FEW OF THESE STORMS COULD ENTER FAR NORTHWEST MISSOURI LATE THIS AFTERNOON AND EVENING. ANY THUNDERSTORM THAT DEVELOPS OR ENTERS THIS AREA WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. THE GREATEST RISK FOR SEVERE WEATHER WOULD LIE GENERALLY NORTH OF A LINE FROM OREGON TO GRANT CITY. THE SAME THUNDERSTORMS RESPONSIBLE FOR ANY SEVERE WEATHER LATER TODAY ARE EXPECTED TO FORM INTO AN ORGANIZED COMPLEX OVERNIGHT...WHICH MAY PRODUCE EXCESSIVE RAINFALL ACROSS FAR NORTHWEST MISSOURI. RAINFALL ACCUMULATIONS IN EXCESS OF ONE INCH MAY BE POSSIBLE NORTH OF A LINE FROM OREGON TO MARYVILLE OVERNIGHT...WHICH MAY LEAD TO FLASH FLOODING AS WELL AS RENEWED FLOODING OF AREA RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT THAT WILL HELP INITIATE THUNDERSTORMS TODAY TO THE NORTH WILL SLIDE SOUTH INTO NORTHEAST KANSAS THROUGH NORTH CENTRAL MISSOURI BY THURSDAY AFTERNOON. A FEW THUNDERSTORMS WILL BE POSSIBLE DURING THE MORNING HOURS AHEAD OF THIS FRONT...THOUGH THE RISK FOR SEVERE WEATHER DURING THE MORNING HOURS IS VERY SLIGHT. THE FRONT WILL HELP FOCUS RENEWED THUNDERSTORM DEVELOPMENT THURSDAY AFTERNOON...WITH SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. THE MOST SUSCEPTIBLE LOCATIONS WOULD BE ALONG AND SOUTH OF A LINE FROM ST JOSEPH TO PRINCETON. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH ANY OF THESE THUNDERSTORMS. AREAS SOUTH OF THE MISSOURI RIVER CURRENTLY APPEAR TO HAVE THE GREATEST RISK FOR EXCESSIVE RAINFALL THAT COULD POSSIBLY LEAD TO FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING ACROSS FAR NORTHWEST MISSOURI. SPOTTERS MAY BE NEEDED THURSDAY AFTERNOON AND EVENING ACROSS MUCH OF THE OUTLOOK AREA.
In the hours before
Special weather statement, Jun 11, 4:56 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 456 AM CDT WED JUN 11 2008 KSZ025-102-111045- ATCHISON-DONIPHAN- 456 AM CDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN ATCHISON AND SOUTHWESTERN DONIPHAN COUNTIES UNTIL 545 AM CDT... AT 452 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HORTON...OR 16 MILES NORTHWEST OF NORTONVILLE...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR... 7 MILES NORTH OF EFFINGHAM BY 505 AM CDT. LANCASTER BY 520 AM CDT. 6 MILES SOUTH OF DENTON BY 530 AM CDT. 7 MILES NORTH OF ATCHISON BY 540 AM CDT. THE TOWNS OF HURON AND BENDENA ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. PC
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:53 AM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Gentry, Holt, Nodaway, Worth | 25 hr |
| Jun 11, 6:48 AM CDT | Flash Flood Warning | EAX | Atchison | 4 hr |
| Jun 11, 8:07 AM CDT | River Flood Warning | EAX | Atchison, Holt | 53 hr |
| Jun 11, 11:59 AM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Buchanan, Holt | 48 hr |
| Jun 11, 2:48 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 39 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.